# SDR BDHA9500001

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- Engine: Garrtt TPE33110U
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Plenum
- Part number: 310166812
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAP - FLT 435 - DURING A ROUTINE RT ENGINE INSPECTION, MAINTENANCE FOUND A CRACK AROUND THE P3 AIR SUPPORT BOSS ON THE ENGINE PLENUM.  ENGINE REMOVED AND PLENUM REPLACED, COMPLETED ENGINE RUNS AND ACFT RELEASED FOR SERVICE.  (W)
